# SDR CALA2024041201044

- Difficulty date: April 11, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N37434
- Make and model: Boeing 737924ER
- Aircraft serial: 33528
- Aircraft time: 43,286 hours, 15,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD071701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY PACK M1673 FAILS OP CHECK (REF. AAR NR 100004741). REMOVED AND REPLACED EMERGENCY BATTERY PACK M1673 IAW B737 AMM 3 3-51-06-960-805, OPS TEST GOOD.
